# SDR 2022F00128

- Difficulty date: March 12, 2022
- Submitted: March 16, 2022
- Operation: General aviation
- Make and model: Boeing 737-33A
- Aircraft serial: 27458
- System (JASC): 3250 · Landing Gear Steering System
- Part: Metering Valve
- Part number: 4129RA9
- Part serial: 3581
- Condition: Failed
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

REJECTED TAKEOFF, ON T/O ROLL AIRPLANE STARTED TO GAIN SPEED AND SUDDENTLY WHEELS FELT AS PULLING TO THE LEFT WHILE AIRPLANE TAKING US OUT OF RUNWAY. WE TRIED TO RETURN TO CENTER BUT WAS IMPOSSIBLE. WE TRIED T TAXI AFTER BUT PLANE WOULD NOT MOVE. CORRECTIVE ACTION: WAS PERFORMED T/S STEERING SYSTEM AND WAS REPLACED STEERING METERING VALVE AND PERFORMED NLG SHOCK STRUT SERVICING. IN TEST NORMAL OPERATION
